# SDR AALA202306065809

- Difficulty date: June 1, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N711UW
- Make and model: Airbus A319-112
- Aircraft serial: 1033
- Aircraft time: 63,429 hours, 37,093 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: DHE1141
- Condition: Defective
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST OF PASSENGER CREW DOOR 842 MAINTENANCE NOTED THAT ON THE DOOR /OXYGEN PAGE THERE WAS NO AMBER CABIN MESSAGE AND SOLID AMBER DOOR SYMBOL ON DISPLAY.  THE DOOR SLIDE ARMED IINDICATOR LIGHT WILL NOT TURN ON AT THE DOOR WITH THE EMERGENCY CONTROL HANDLE IN THE ARMED POSITION. MAINTENANCE HAD TO PULL THE INNER CONTROL HANDLE UP UNTIL VISUAL INDICATOR SHOWS UNLOCKED ON THE DOOR. MAINTENANCE REPLACED PASSENGER / CREW DOOR 842 PROXIMITY DETECTOR SENSOR 17WV2 PER AMM 52-71-11 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE DOOR WARNING SYSTEM WITH NO FAULTS NOTED.
